# SDR 96ZZZX1998

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Cessna 414
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C93
- Condition: Cracked
- Location: Blade Retain
- Part time: 2,274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACK IN BLADE RETENTION THREADS.
